# SDR SWAA2017092516557

- Difficulty date: September 25, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 53,371 hours, 21,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Dim
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY PHOTO LUMINESCENT STRIP DIM.  R&R STRIP PER MM.
